Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 132, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 12, 2017, 6:48 PM EDT for Rensselaer County, New York. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2017, 6:48 PM EDT (22:48 UTC)
- Expired
- Aug 12, 2017, 7:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rensselaer County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 7:01 PM EDT | HAIL 1 | East Greenbush, NY | |
| Aug 12, 7:05 PM EDT | TSTM WND DMG | Sand Lake, NY | 3 TREES DOWN AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 2:44 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
493
WUUS51 KALY 122248
SVRALY
NYC083-122345-
/O.NEW.KALY.SV.W.0132.170812T2248Z-170812T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
648 PM EDT SAT AUG 12 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southern Rensselaer County in east central New York...
* Until 745 PM EDT
* At 648 PM EDT, a severe thunderstorm was located near Delmar,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees, and power lines.
* This severe thunderstorm will be near,
East Greenbush around 655 PM EDT.
Wyantskill around 700 PM EDT.
Nassau around 705 PM EDT.
Averill Park and West Sand Lake around 710 PM EDT.
Stephentown around 725 PM EDT.
Berlin around 730 PM EDT.
Other locations impacted by this severe thunderstorm include Totem
Lodge, East Schodack, Brookview, Garfield, East Poestenkill, North
Stephentown, Van Hoesen Station, West Stephentown, Jacks Corners and
Hoag Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4251 7335 4247 7379 4253 7376 4256 7375
4262 7376 4266 7374 4269 7371 4273 7327
TIME...MOT...LOC 2248Z 268DEG 25KT 4259 7378
HAIL...1.00IN
WIND...60MPH
$$
DBT2 follow-up statements
295
WWUS51 KALY 122324
SVSALY
Severe Weather Statement
National Weather Service Albany NY
724 PM EDT SAT AUG 12 2017
NYC083-122345-
/O.CON.KALY.SV.W.0132.000000T0000Z-170812T2345Z/
Rensselaer NY-
724 PM EDT SAT AUG 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN RENSSELAER COUNTY...
At 724 PM EDT, a severe thunderstorm was located near Stephentown, or
9 miles northeast of Nassau, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees, and power lines.
Locations impacted include...
Nassau, Stephentown, Berlin, Averill Park, West Sand Lake, Sand Lake,
East Nassau, Totem Lodge, East Schodack, Garfield, North Stephentown,
West Stephentown, Jacks Corners, Hoag Corners, Millers Corners,
Taborton, Center Berlin, Glass Lake, Denault Corners and Shivers
Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4251 7335 4248 7370 4256 7370 4261 7367
4268 7350 4273 7327
TIME...MOT...LOC 2324Z 267DEG 23KT 4260 7346
HAIL...1.00IN
WIND...60MPH
$$
DBT300
WWUS51 KALY 122341
SVSALY
Severe Weather Statement
National Weather Service Albany NY
741 PM EDT SAT AUG 12 2017
NYC083-122351-
/O.EXP.KALY.SV.W.0132.000000T0000Z-170812T2345Z/
Rensselaer NY-
741 PM EDT SAT AUG 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RENSSELAER COUNTY
WILL EXPIRE AT 745 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 900 PM EDT for
east central New York.
LAT...LON 4251 7335 4248 7370 4256 7370 4261 7367
4268 7350 4273 7327
TIME...MOT...LOC 2341Z 268DEG 25KT 4260 7330
$$
DBTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 4:06 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Aug 12, 4:06 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Albany NY
406 PM EDT Sat Aug 12 2017
.SYNOPSIS...
A cold front will bring showers and thunderstorms to eastern New
York and western New England tonight. A cooler and less humid air
mass will return to the region tomorrow. The fair and dry
weather will continue on Monday as high pressure builds in with
seasonable temperatures.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE THUNDERSTORM WATCH 447 IN EFFECT UNTIL 9 PM EDT THIS EVENING
FOR ALL OF EAST CENTRAL NY...
Strong to severe convection continues to fire ahead of a cold front
this afternoon. The 18Z KALY sounding showed moderate instability
with an SBCAPE value of 1260 J/kg with sfc-6km deep layer shear of
44 kts. The lapse rates are not steep at around 6c/km, which may
limit the severe convection some. The PWAT is 1.34". The 19Z SPC
Mesoanalysis RAP data indicates SBCAPES in the 1000-2000 J/kg range
with MLCAPEs around 1000 J/kg. Deep organized convection
/multi-cells and a few supercells/ should continue into the early
evening with large hail and damaging winds the main threats. We
believe based on the strong unidirectional flow in the H850-500
layer that the storms should organize into a few lines before
diminishing between 7-9 pm. The storms should be moving quickly, so
flash flooding is not looking like a major threat, though some
locally heavy downpours or minor training may produce some poor
drainage flooding of low lying areas.
The latest CAMS such as the 3-km NAM and 3-km HRRR also support this
scenario. The instability wanes fairly quickly south and east of
the Capital Region by early this evening. Some scattered showers and
isolated thunderstorms may persists south and east of Albany until
this evening. Some patchy fog will likely occur across portions of
the forecast area after midnight and was continued mentioned in the
grids. The upper trough axis will focus a few showers mainly north
and west of the Capital Region. Low-level cold advection occurs in
the wake of the cold front with low temps in the mid 50s to lower
60s. The winds will increase out the west/northwest at 10 to 15 mph
towards daybreak. It will feel less humid on Sunday.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
The period will be dominated by high pressure.
First, an upper level trough will clear the region Sunday
morning. There is a slight chance of showers through the
morning. By afternoon, high pressure builds in and remains in
control through Monday night. Another trough will approach the
area on Monday night.
With high pressure in place, skies should be mostly clear
through the period.
Temperatures will average near normal, with dew points below
normal.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
The extended opens with a weak short-wave trough moving across the
forecast area. This short-wave is associated with a broad upper
level trough over southeastern Canada extending southeast into the
Northeast. This feature should move through quickly with limited low-
level moisture and instability to work with, so only a slight to low
chance of showers was kept in the forecast. Temps look seasonable in
the upper 70s to lower 80s in the valleys, and upper 60s to mid 70s
over the higher terrain.
Tuesday night through Wednesday night...the short-wave quickly moves
east with the upper level trough sliding downstream with high
pressure building in from the Great Lakes Region and east/southeast
Ontario. Mid and upper level heights rise upstream for this period
of dry weather, but another low pressure system will be moving into
the upper Midwest/western Great Lakes Region by Wed. Overall, fair
and dry weather is expected for the mid-week with lows in the 50s to
lower 60s, and highs in the 70s to lower 80s with a few upper 60s
over the high peaks of the southern Adirondacks, southern
Greens, and eastern Catskills with comfortable humidity levels.
Thursday...Clouds increase Thu ahead of a warm front to the low
pressure system moving into the Great Lakes Region. There continues
to be some timing issues with the medium range guidance and we went
with a slight to low chance of showers and isolated thunderstorms
especially Thu pm.
Thu night into Saturday...The chances for showers and thunderstorms
increase THU night into FRI with the warm front lifting north across
portions of the region. A series of weak low pressure systems may
move along the boundary with the zonal flow aloft. POPS were raised
into the high chance category during the THU night to FRI time
frame. The frontal boundary may still be near the region heading
into the weekend with still a chance for showers and isolated
thunderstorms. Temps look seasonable near this time frame.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Most of the area is under a slight risk for severe weather this
afternoon, per SPC. Latest hi-res guidance suggests that the
convection will be scattered to possible a few line segments.
However, coverage is still scattered so included VCTS across all
TAF sites at this time but will have to monitor trends closely.
Conditions are expected to be VFR through the evening, except
with any shower or thunderstorm when MVFR/IFR conditions are
possible. Depending on shower activity overnight or if any site
gets rain this afternoon, fog is also possible. Conditions are
expected to improve back to VFR tomorrow morning, after 12Z.
Winds will be mainly from the south-southwest between 5-15 kts
this afternoon, but should be mainly light and variable
overnight tonight. Gusty winds are possible with any
thunderstorm.
Outlook...
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. Slight Chance of SHRA.
Tuesday: Low Operational Impact. Slight Chance of SHRA.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.FIRE WEATHER...
Showers and thunderstorms this afternoon and evening. Best
coverage will be along and north of I-90.
Drier weather works in for Sunday and Sunday night.
Humidity levels will be at or above 90 percent tonight and
Sunday night. Humidity on levels on Sunday will be as low as 50
percent.
South winds tonight will yield to northwest winds on Sunday.
Winds on Sunday will be northwest at 10 to 15 mph.
&&
.HYDROLOGY...
Showers and thunderstorms will bring rainfall to much of the HSA
this afternoon and evening. Basin average rainfall will range
from 0.25-0.50 inch across the northern third of the HSA to
around 0.1 inch to the south. Any one thunderstorm is capable of
producing 1-2 inches of rain. This could lead to some poor
drainage flooding of low lying areas. . No river flooding is
expected.
High pressure builds in for much of the upcoming week bringing
dry conditions.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.EQUIPMENT...
The KENX radar will be down through early next week due to
azimuthal motor and gearbox problems. Technicians will need to
be brought in from the Radar Operations Center.
In addition, KGFL ASOS continues to experience intermittent
outages.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Severe Thunderstorm Watch until 9 PM EDT this evening for
NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...None.
VT...None.
&&
SYNOPSIS...Wasula
NEAR TERM...Wasula
SHORT TERM...OKeefe
LONG TERM...Wasula
AVIATION...BGM/JVM
FIRE WEATHER...OKeefe
HYDROLOGY...OKeefe
EQUIPMENT...JVMHazardous weather outlook, Aug 12, 3:02 PM EDT, 3 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 302 PM EDT Sat Aug 12 2017 NYZ032-033-038>043-047>054-058>061-063>066-082>084-131100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington- 302 PM EDT Sat Aug 12 2017 ...SEVERE THUNDERSTORM WATCH 447 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for all of east central New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather reports to the National Weather Service at Albany according to standard operating procedures. CTZ001-013-MAZ001-025-VTZ013>015-131100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Bennington-Western Windham-Eastern Windham- 302 PM EDT Sat Aug 12 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and southern Vermont. .DAY ONE...This Afternoon and Tonight. There is a chance of thunderstorms mainly this afternoon into the early evening ahead of a cold front. There is a marginal to slight risk for some severe thunderstorms to have damaging winds and large hail one inch in diameter or greater. Locally heavy rain could produce ponding of water on roadways and poor drainage flooding of low lying areas. The thunderstorms will move to the east or northeast at 30 to 35 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 12, 6:06 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Albany NY
606 PM EDT SAT AUG 12 2017
NYZ033-082-122245-
Hamilton-Northern Fulton-
606 PM EDT SAT AUG 12 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HAMILTON AND
NORTHERN FULTON COUNTIES...
At 606 PM EDT, a strong thunderstorm was located near Caroga Lake, or
15 miles northwest of Gloversville, moving east at 25 mph.
Winds in excess of 40 to 50 mph and pea size hail are possible with
this storm.
This storm will be near...
Northville, Wells, Sacandaga Campground and Northampton Beach
Public Campground around 645 PM EDT.
Other locations impacted by this storm include Oregon, Arietta,
Fairchilds Corners, Gilmantown, Hope Falls, Wheelerville, Benson,
Sweets Crossing, Canada Lake and Pinnacle.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4345 7430 4322 7413 4319 7413 4314 7458
4321 7463 4321 7464 4322 7463 4326 7467
TIME...MOT...LOC 2206Z 255DEG 20KT 4322 7456
JVMLocal storm report, Aug 12, 6:19 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
619 PM EDT SAT AUG 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG RICHMONDVILLE 42.63N 74.56W
08/12/2017 SCHOHARIE NY 911 CALL CENTER
MULTIPLE TREES AND WIRES DOWN.
&&
EVENT NUMBER ALY1704050
CSSpecial weather statement, Aug 12, 6:31 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Albany NY
631 PM EDT SAT AUG 12 2017
NYZ047-122300-
Schoharie-
631 PM EDT SAT AUG 12 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCHOHARIE COUNTY...
At 631 PM EDT, a strong thunderstorm was located over Breakabeen, or
9 miles south of Cobleskill, moving east at 35 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
This storm will be near...
Middleburgh, Schoharie and Livingstonville around 645 PM EDT.
Other locations impacted by this storm include Beards Hollow,
Watsonville, Greenbush, Huntersland, Bates, Old Stone Fort, Vroman
Corners, Broome Center, West Fulton and West Middleburgh.
THIS INCLUDES Interstate 88 near exit 23.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4263 7459 4272 7425 4271 7419 4273 7418
4272 7417 4267 7417 4262 7419 4257 7424
4250 7423 4245 7425 4241 7451
TIME...MOT...LOC 2231Z 252DEG 32KT 4254 7446
DBTSpecial weather statement, Aug 12, 6:39 PM EDT, 9 minutes before
Special Weather Statement National Weather Service Albany NY 639 PM EDT SAT AUG 12 2017 VTZ013>015-122330- Eastern Windham-Western Windham-Bennington- 639 PM EDT SAT AUG 12 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BENNINGTON AND WINDHAM COUNTIES... At 639 PM EDT, a strong thunderstorm was located near Stratton, moving east at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. This storm will be near... Stratton around 645 PM EDT. West Wardsboro around 655 PM EDT. Townshend and Newfane around 715 PM EDT. Other locations impacted by this storm include Wardsboro Center, Goose City, Chiselville, Grafton, South Windham, Williamsville, East Dover, Dummerston Center, East Jamaica and Guilford. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4284 7314 4309 7316 4320 7255 4281 7256 TIME...MOT...LOC 2239Z 265DEG 23KT 4300 7297 JVM
Local storm report, Aug 12, 6:41 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
641 PM EDT SAT AUG 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL VOORHEESVILLE 42.65N 73.93W
08/12/2017 E0.75 INCH ALBANY NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1704051
CSLocal storm report, Aug 12, 6:43 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
643 PM EDT SAT AUG 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 1 W RICHMONDVILLE 42.63N 74.59W
08/12/2017 E1.00 INCH SCHOHARIE NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1704052
CSThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 2:48 AM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Aug 12, 1:35 PM EDT | Special Weather Statement | ALY | Schenectady | 40 min |
| Aug 12, 1:42 PM EDT | Special Weather Statement | ALY | Fulton | 48 min |
| Aug 12, 2:34 PM EDT | Special Weather Statement | ALY | Fulton | 41 min |
| Aug 12, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 45 min |
| Aug 12, 3:16 PM EDT | Special Weather Statement | ALY | Hamilton | 29 min |
| Aug 12, 3:40 PM EDT | Special Weather Statement | ALY | Saratoga | 50 min |
| Aug 12, 3:41 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schoharie | 53 min |
| Aug 12, 4:08 PM EDT | Special Weather Statement | ALY | Warren | 52 min |
| Aug 12, 4:15 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 45 min |
| Aug 12, 4:21 PM EDT | Special Weather Statement | ALY | Herkimer | 24 min |
| Aug 12, 4:28 PM EDT | Special Weather Statement | ALY | Schenectady | 47 min |
| Aug 12, 4:38 PM EDT | Special Weather Statement | ALY | Hamilton | 37 min |
| Aug 12, 4:56 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 31 min |
| Aug 12, 4:59 PM EDT | Areal Flood Advisory | ALY | Saratoga, Schenectady | 2 hr |
| Aug 12, 5:00 PM EDT | Special Weather Statement | ALY | Fulton | 45 min |
| Aug 12, 5:14 PM EDT | Flash Flood Warning | ALY | Saratoga | 2 hr |
| Aug 12, 5:25 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 65 min |
| Aug 12, 5:40 PM EDT | Areal Flood Advisory | ALY | Schoharie | 2 hr |
| Aug 12, 6:03 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Saratoga, Schenectady | 57 min |
| Aug 12, 6:06 PM EDT | Special Weather Statement | ALY | Fulton | 39 min |
| Aug 12, 6:31 PM EDT | Special Weather Statement | ALY | Schoharie | 29 min |
| Aug 12, 6:36 PM EDT | Areal Flood Advisory | ALY | Albany, Schenectady, Schoharie | 114 min |
| Aug 12, 6:57 PM EDT | Special Weather Statement | ALY | Rensselaer | 48 min |
| Aug 12, 7:03 PM EDT | Special Weather Statement | ALY | Schoharie | 42 min |
| Aug 12, 7:43 PM EDT | Special Weather Statement | ALY | Rensselaer | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.